# SDR SWAA2020072101782

- Difficulty date: June 29, 2020
- Submitted: July 21, 2020
- Operation: Air carrier
- Aircraft: N951WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36665
- Aircraft time: 33,784 hours, 20,473 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHS HORIZONTAL STABILIZER RIB CRACKED AT NR 2 STIFFENER STAB STA. 120.50.   REPAIRED RIB PER SRM 55-10-09-2R-4 SEE SUB TASKS AND WIPS FOR ADDITIONAL MAINTENANCE PREFORMED.
